# SDR A6WA200740316

- Difficulty date: June 15, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484 INTERCOSTAL ANGLE CRACKED APPROX .2 INCH LONG LBL 27 AT FLOORBEAM.  MAINTENANCE REPAIRED IAW CRJ 200 SRM 51-42-21 AND BSC STANDARD REPAIR NR 601R-53-0029B.  (K)
